MathSciNet Relay Station
MathSciNet bibliographic data
MR2241153 (2007b:34041) 34B10 (34B18 47N20)
Yang, Zhilin Positive solutions of a second-order integral boundary value problem. J. Math. Anal. Appl. 321 (2006), no. 2, 751–765.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement